# SDR 2010FA0000135

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: General aviation
- Aircraft: CFKA
- Make and model: Beech 1900C
- Aircraft serial: UB67
- Aircraft time: 45,023 hours, 54,687 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11492000041
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL LINE WAS REMOVED TO FACILITATE REPLACEMENT OF THE LT WING INBD WHEEL WELL KEEL. THE LINE WAS CHAFED APPROX HALF WAY THRU WHERE IT PASSES THRU THE KEEL. THIS AREA IS VERY DIFFICULT TO INSPECT AS IT IS ABOVE AND BEHIND THE MLG.  THE RT WING MAIN FUEL LINE WAS INSPECTED AND FOUND TO BE CHAFED ALSO.  BOTH LINES WERE REPLACED. SUGGEST CLOSE INSPECTION OF THESE LINES AT WING / WHEEL WELL INSPECTIONS.
